Reference : Li-Yau type gradient estimates and Harnack inequalities by stochastic analysis
Parts of books : Contribution to collective works
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/10993/13671
Li-Yau type gradient estimates and Harnack inequalities by stochastic analysis
English
Arnaudon, Marc [Université de Poitiers > Laboratoire de Mathématiques et Applications]
Thalmaier, Anton mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit]
2010
Probabilistic approach to geometry
Math. Soc. Japan
Advanced Studies in Pure Mathematics, Vol. 57
29-48
Yes
978-4-931469-58-7
Tokyo
Japan
Researchers ; Professionals ; Students
http://hdl.handle.net/10993/13671
http://www.ams.org/bookstore?fn=20&arg1=aspmseries&ikey=ASPM-57
2605409 (2011f:58062)
57

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
2010_ASPM_57.pdfAuthor preprint161.13 kBView/Open

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.